# SDR FDEA201108093162

- Difficulty date: August 9, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623632
- Condition: Corroded
- Location: Bs 540 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28L CORRODED BS 540.  CUT OUT DAMAGED STRINGER DIM 17 AND 1/4 INCHES LONG IAW SRM 53-10-3 FIG 1.   FABRICATED STRINGER REPAIR PARTS IAW SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9.   INSTALLED STRINGER REPAIR PARTS IAW SRM 51-30-2 AND 53-10-3 FIG 1.
